# SDR USAA920081230

- Difficulty date: June 2, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50637
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C12 - MAJOR REPAIR - NR 6111603 - FLOORBEAM CRACKED UPPER T-CAP AFT RADIOS B/S 700 RBL 45 W/L 208.1. REPAIRED FLOORBEAM UPPER T-CAP AFT B/S 700 RBL 45 W/L 208.1 IAW B757 SRM 53-00-51-2R1. (K)
